toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Acena, A.; Anabalon, A.; Astefanesei, D.; Mann, R. pdf  doi
openurl 
  Title Hairy planar black holes in higher dimensions Type
  Year 2014 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 1 Pages 21 pp  
  Keywords Classical Theories of Gravity; Black Holes  
  Abstract We construct exact hairy planar black holes in D-dimensional AdS gravity. These solutions are regular except at the singularity and have stress-energy that satisfies the null energy condition. We present a detailed analysis of their thermodynamical properties and show that the first law is satisfied. We also discuss these solutions in the context of AdS/CFT duality and construct the associated c-function.  
  Address [Acena, Andres] Univ Nacl Cuyo, Inst Ciencias Basicas, RA-5500 Mendoza, Argentina, Email: acena.andres@gmail.com;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000346240600002 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 431  
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Mann, R. pdf  doi
openurl 
  Title Exact asymptotically flat charged hairy black holes with a dilaton potential Type
  Year 2013 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 10 Pages 22 pp  
  Keywords Classical Theories of Gravity; Black Holes  
  Abstract We find broad classes of exact 4-dimensional asymptotically flat black hole solutions in Einstein-Maxwell theories with a non-minimally coupled dilaton and its non-trivial potential. We consider a few interesting limits, in particular, a regular generalization of the dilatonic Reissner-Nordstrom solution and, also, smooth deformations of supersymmetric black holes. Further examples are provided for more general dilaton potentials. We discuss the thermodynamical properties and show that the first law is satisfied. In the non-extremal case the entropy depends, as expected, on the asymptotic value of the dilaton. In the extremal limit, the entropy is determined purely in terms of charges and is independent of the asymptotic value of the dilaton. The attractor mechanism can be used as a criterion for the existence of the regular solutions. Since there is a 'competition' between the effective potential and dilaton potential, we also obtain regular extremal black hole solutions with just one U(1) gauge field turned on.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000326296600001 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 324  
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Mann, R. pdf  doi
openurl 
  Title Holographic equation of state in fluid/gravity duality Type
  Year 2017 Publication Physics Letters B Abbreviated Journal Phys. Lett. B  
  Volume 770 Issue Pages 272-277  
  Keywords  
  Abstract We establish a precise relation between mixed boundary conditions for scalar fields in asymptotically anti de Sitter spacetimes and the equation of state of the dual fluid. We provide a detailed derivation of the relation in the case of five bulk-dimensions for scalar fields saturating the Breitenlohner-Freedman bound. As a concrete example, we discuss the five dimensional scalar-tensor theories describing dark energy in four dimensions. (C) 2017 Published by Elsevier B.V.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: dastefanesei@gmail.com  
  Corporate Author Thesis  
  Publisher Elsevier Science Bv Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0370-2693 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000404196500038 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 743  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: